# SDR DALA2021062903538

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: No Test
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 L/H OVER-WING EMERGENCY SLIDE #3 LATCH FAILED PULL TEST. CORRECTIVE ACTION: CORRECTED L/H #3 SLIDE LATCH. SYSTEM OPERATION IS NORMAL. (LP 1856561)
